Казанский (Приволжский) федеральный университет, КФУ
КАЗАНСКИЙ
ФЕДЕРАЛЬНЫЙ УНИВЕРСИТЕТ
 
RSS Ins Вконтакте twitter facebook
TRACE AND COMMUTATORS OF MEASURABLE OPERATORS AFFILIATED TO A VON NEUMANN ALGEBRA
Форма представленияСтатьи в зарубежных журналах и сборниках
Год публикации2021
Языканглийский
  • Бикчентаев Айрат Мидхатович, автор
  • Библиографическое описание на языке оригинала A.M. Bikchentaev, Trace and commutators of measurable operators affiliated to a von Neumann algebra // Journal of Mathematical Sciences, Vol. 252, No. 1, January, 2021, p. 8--19.
    Аннотация We present new properties of the space $L_1 (M,\tau)$ of integrable (with respect to the trace $\tau$) operators affiliated to a semifinite von Neumann algebra $M$. We also present estimates of the trace of the autocommutator $[A^* , A]$.
    Ключевые слова Hilbert space, linear operator, von Neumann algebra, normal semifinite trace, measurable operator, integrable operator, commutator, autocommutator
    Название журнала Journal of Mathematical Sciences
    Ссылка для РПД http://dspace.kpfu.ru/xmlui/bitstream/handle/net/159731/Bikchentaev_2020_Journal_of_Mathematical_Sciences.pdf?sequence=1&isAllowed=y
    Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на эту карточку https://repository.kpfu.ru/?p_id=241823
    Файлы ресурса 
    Название файла Размер (Мб) Формат  
    Bikchentaev_2020_Journal_of_Mathematical_Sciences.pdf 0,30 pdf посмотреть / скачать

    Полная запись метаданных